# SDR FDEA202110302677

- Difficulty date: October 30, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 90,262 hours, 21,364 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: ARB23122
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING DROOPED LEADING EDGE UPPER SKIN SURFACE FOUND CRACK AT   AROUND FASTENER HOLE AREA STATION XDLE 325.114. RIGHT HAND WING DROOPED LEADING EDGE UPPER SKIN SURFACE AT STATION XDLE 325.114   REPAIR CARRIED OUT AS PER SRM 57-40-01-2R REPAIR 5 FIGURE 201. REPAIR CLASSIFIED   MAJOR AS PER GMM 6-2-100.
